# SDR FDEA202307271319

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-300
- Aircraft serial: 42718
- Aircraft time: 14,229 hours, 5,721 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 113T1609
- Part serial: NSN
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AILERON I/B L/E ATTACH FAIRING HAS EXPOSED COMPOSITE MATERIAL COMPLETED PERMANENT REPAIR TO L/H WING AILERON I/B L/E ATTACH FAIRING IAW B767 SRM   51-70-05-0G AND 57-60-01.
